Alert archive / Tennessee / Frost Advisories in 2016
Frost Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Apr 2, 2016, 3:19 AM CDT for 18 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 3:19 AM CDT (08:19 UTC)
- In effect from
- Apr 3, 2016, 1:00 AM CDT
- Expired
- Apr 3, 2016, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Cheatham County, TN, Coffee County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Rutherford County, TN, Stewart County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 77 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2679 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
594 WWUS74 KOHX 020819 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 319 AM CDT SAT APR 2 2016 ...GUSTY WINDS THIS AFTERNOON FOLLOWED BY FROST AND POSSIBLE FREEZE EARLY SUNDAY MORNING... .GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL IMPACT MAINLY ALONG AND EAST OF I-24 THIS AFTERNOON. WINDS SHOULD BEGIN TO CALM DOWN JUST BEFORE SUNSET THIS EVENING. IN ADDITION...LOW TEMPERATURES WILL FALL INTO THE MID 30S TONIGHT AND CAUSE AREAS OF FROST TO DEVELOP ACROSS THE AREA. ADDITIONAL COOLING MAY OCCUR...AND COULD DROP LOW TEMPERATURES BELOW THE FREEZING MARK FOR MORE COLD PRONE LOCATIONS SUNDAY MORNING. TNZ026-027-062-022100- /O.NEW.KOHX.WI.Y.0004.160402T1800Z-160403T0100Z/ /O.NEW.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ CHEATHAM-DAVIDSON-RUTHERFORD- INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO 319 AM CDT SAT APR 2 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TIMING...WIND ADVISORY FROM 1 PM TO 8 PM CDT TODAY. FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS AFTERNOON. * TEMPERATURES...33 TO 37 DEGREES TONIGHT. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * FROST ADVISORY IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ006>011-028>034-063>066-078>080-022100- /O.NEW.KOHX.WI.Y.0004.160402T1800Z-160403T0100Z/ /O.NEW.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 319 AM CDT SAT APR 2 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TIMING...WIND ADVISORY FROM 1 PM TO 8 PM CDT TODAY. FREEZE WATCH FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS AFTERNOON. * TEMPERATURES...28 TO 34 DEGREES TONIGHT. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * FREEZE WATCH IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-056>061-075-077-093>095-022100- /O.NEW.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...SHELBYVILLE...TULLAHOMA...MANCHESTER... WAYNESBORO...LAWRENCEBURG...PULASKI 319 AM CDT SAT APR 2 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
636 WWUS74 KOHX 022005 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT SAT APR 2 2016 ...GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING FOLLOWED BY PATCHY FROST AND FREEZING TEMPERATURES EARLY SUNDAY MORNING... .GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL IMPACT MUCH OF THE AREA THROUGH THIS EVENING. IN ADDITION...FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE UPPER 20S TO MID 30S TONIGHT. TNZ026-027-062-030415- /O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ /O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ CHEATHAM-DAVIDSON-RUTHERFORD- INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO 305 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS AFTERNOON. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TEMPERATURES...30 TO 35 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ006>011-028>034-063>066-078>080-030415- /O.UPG.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ /O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 305 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS AFTERNOON. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TEMPERATURE...27-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ059-075-077-030415- /O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ WILLIAMSON-BEDFORD-COFFEE- INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE... TULLAHOMA...MANCHESTER 305 PM CDT SAT APR 2 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...29-34 DEGREES. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-056>058-060-061-093>095-030415- /O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG... WAYNESBORO...LAWRENCEBURG...PULASKI 305 PM CDT SAT APR 2 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
190 WWUS74 KOHX 030059 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 759 PM CDT SAT APR 2 2016 ...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE TENNESSEE EARLY SUNDAY MORNING... .FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE UPPER 20S TO MID 30S TONIGHT. TNZ006>011-026>034-062>066-078>080-030900- /O.EXP.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ /O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON- WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 759 PM CDT SAT APR 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...27-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ059-075-077-030900- /O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ WILLIAMSON-BEDFORD-COFFEE- INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE... TULLAHOMA...MANCHESTER 759 PM CDT SAT APR 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...29-34 DEGREES. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-056>058-060-061-093>095-030900- /O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG... WAYNESBORO...LAWRENCEBURG...PULASKI 759 PM CDT SAT APR 2 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
218 WWUS74 KOHX 030803 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 303 AM CDT SUN APR 3 2016 ...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE TENNESSEE EARLY THIS MORNING... .FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE LOW TO MID 30S EARLY THIS MORNING. TNZ026-027-059-062-075-077-031300- /O.CAN.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/ /O.EXA.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD-BEDFORD-COFFEE- INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...FRANKLIN... BRENTWOOD...MURFREESBORO...SHELBYVILLE...TULLAHOMA...MANCHESTER 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE FREEZE WARNING HAS BEEN CANCELLED. * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ056-058-093>095-030915- /O.CAN.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ PERRY-LEWIS-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO... LAWRENCEBURG...PULASKI 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE HELD IN THE LOW TO MID 40S OVERNIGHT...AND MAY FALL INTO THE UPPER 30S BY SUNRISE...THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ TNZ006>011-028>034-063>066-078>080-031300- /O.CON.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 303 AM CDT SUN APR 3 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURE...29-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-057-060-061-031300- /O.CON.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-HICKMAN-MAURY-MARSHALL- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... CENTERVILLE...COLUMBIA...LEWISBURG 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Apr 1, 11:40 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 1, 11:40 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1140 PM CDT FRI APR 1 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... BROAD UPPER TROUGH OVER THE AREA WITH WEAK SHORT WAVES OFF TO OUR NORTHWEST ROTATING THROUGH KEEPING CLOUDS ACROSS THE AREA. SYSTEM TO OUR SOUTH WITH MID STATE ON NORTHERN FRINGE MAY BRING A SPRINKLE OR TWO TO SOUTHEAST MIDDLE TENNESSEE OVER THE NEXT COUPLE OF HOURS BUT SYSTEM SHOULD EXIT OUR AREA AROUND MIDNIGHT.|TEMP FORECAST LOOKS TO BE ON TRACK. NO CHANGES PLANNED AT THIS TIME. && .AVIATION... 06Z TAF DISCUSSION. VFR EXPECTED THROUGH THE NEXT 24 HOURS. BKN-OVC MID AND HIGH LEVEL CLOUDS WILL REMAIN TONIGHT AS AN UPPER TROUGH MOVES ACROSS THE REGION. AFTER 12Z...THE MID AND HIGH CLOUDS WILL DEPART AND FEW-SCATTERED CUMULUS CLOUDS WILL DEVELOP. WNW WINDS WILL BECOME GUSTY TO 25KT AT TIMES THROUGH SATURDAY. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION........01/BOYD LONG TERM..................13
Hazardous weather outlook, Apr 1, 4:59 AM CDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 459 AM CDT FRI APR 1 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-021000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 459 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES WILL GET INTO THE MID 30S SUNDAY MORNING ACROSS MOST OF THE MID STATE. THIS WILL BRING AREAS OF FROST TO THE REGION...WHICH COULD DAMAGE SENSITIVE VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:19 AM CDT | Freeze Watch | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Grundy and 14 more | 12 hr |
| Apr 2, 3:19 AM CDT | Wind Advisory | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more | 17 hr |
| Apr 2, 3:05 PM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 20 more | 17 hr |
Nearby
Frost Advisories in Tennessee, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.